Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the compositum of two power series rings

Authors: Shreeram S. Abhyankar, William Heinzer and Sylvia Wiegand
Journal: Proc. Amer. Math. Soc. 112 (1991), 629-636
MSC: Primary 13J05; Secondary 13J10, 13J15
MathSciNet review: 1057740
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper concerns subrings of the bivariate power series ring over a field.

References [Enhancements On Off] (What's this?)

  • [A1] S. Abhyankar, Two notes on formal power series, Proc. Amer. Math. Soc. 7 (1956), 903-905. MR 0080647 (18:277a)
  • [A2] -, Algebraic geometry for scientists and engineers, Surveys and Monographs of the Amer. Math. Soc., no. 35, Amer. Math. Soc., Providence, RI, 1990. MR 1075991 (92a:14001)
  • [AH] S. Abhyankar and W. Heinzer, Integral closure and ramification of prime ideals in infinite algebraic field extensions, J. Algebra (to appear).
  • [AM] S. Abhyankar and T. Moh, On analytic independence, Trans. Amer. Math. Soc. 219 (1976), 77-87. MR 0414546 (54:2647)
  • [BKKN] R. Berger, R. Kiehl, E. Kunz, and J.-J. Nastold, Differentialrechnung In Der Analytischen Geometrie, Lecture Notes in Math., vol. 38, Springer-Verlag, New York, 1967. MR 0224870 (37:469)
  • [C] C. Chevalley, Introduction to the theory of algebraic functions of one variable, Surveys and Monographs of the Amer. Math. Soc., no. 6, Amer. Math. Soc., Providence, RI, 1951. MR 0042164 (13:64a)
  • [HW] W. Heinzer and S. Wiegand, Prime ideals in two-dimensional polynomial rings, Proc. Amer. Math. Soc. 107 (1989), 577-586. MR 982402 (90b:13010)
  • [H] M. F. Huang, On the algebraic closure of the field of meromorphic functions over an algebraically closed field of characteristic, Ph.D. Thesis, Purdue University, 1968.
  • [K] E. Kunz, Kähler differentials, Advanced Lectures in Mathematics, Friedr. Viewig & Sohn, Braunschweig, 1986. MR 864975 (88e:14025)
  • [M] H. Matsumura, Commutative algebra, Benjamin/Cummings, Reading, MA, 1980. MR 575344 (82i:13003)
  • [N] M. Nagata, Local rings, Interscience, New York, 1962. MR 0155856 (27:5790)
  • [R] F. J. Rayner,, An algebraically closed field, Glasgow Math. J. 9 (1968), 146-151. MR 0234941 (38:3255)
  • [S] F. K. Schmidt, Mehrfach perfekte Korper, Math. Ann. 108 (1933), 1-25. MR 1512831
  • [Sh] P. B. Sheldon, How changing $ D\left[ {\left[ x \right]} \right]$ changes its quotient field, Trans. Amer. Math. Soc. 159 (1971), 223-244. MR 0279092 (43:4818)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13J05, 13J10, 13J15

Retrieve articles in all journals with MSC: 13J05, 13J10, 13J15

Additional Information

Keywords: Completion, Henselian, Noetherian, power series, transcendental
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society